MathSciNet Relay Station
MathSciNet bibliographic data
MR2097127 55M20
Jezierski, Jerzy; Kȩdra, Jarosław; Marzantowicz, Wacław Homotopy minimal periods for NR-solvmanifolds maps. Topology Appl. 144 (2004), no. 1-3, 29–49.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement